# SDR SCNA20241114366

- Difficulty date: October 28, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N852SY
- Make and model: Boeing 737-8
- Aircraft serial: 40910
- Aircraft time: 24,359 hours, 14,391 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  778906: AFT R/H LAV SMOKE DETETOR INDICATES RED ( LAVATORY SMOKE DETECTION SYSTEMS ). RESOLUTION:  R+R R2 SMOKE DETECTOR REF AMM 26-14-01 OPS CHECK GOOD THIS HAS CLEARED MEL 26-16 A MDDR#127752.
